I was on TRI sprintec for a couple of months, took a break then switched to microgestin. I didn't get my period the first pack probably because of the switch. I had sex for the first time the first week of my second pill pack. I take my pills everyday with some days a few hours late. we didn't use a condom at first but not for a long time, he put the condom on at the end so he didn't finish inside me. my next period was only light brown and lasted 4 days. still not sure if I'm just adjusting to the pill since it's only the second month.. now I feel like I'm having symptoms of pregnancy but I think it's all in my head like breast and back soreness. I've been very stressed out so I'm not sure if it's making it worse. thoughts?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2011 • 2 answers
Posted 22 Jul 2012 • 1 answer
Posted 6 Aug 2012 • 3 answers
Posted 22 Jun 2014 • 2 answers
Posted 19 Nov 2014 • 1 answer